# SDR CALA2022041100952

- Difficulty date: April 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 59,798 hours, 25,707 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53480082252
- Condition: Cracked
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(EA 5340-01724 REV C) FRAME 68 LH DOOR STOP FITTING #1 LOWER I/B HOLE CRACK INDICATION AT 6 O''CLOCK IN THE FRAME. () WASHER, THIS TASK IS CATEGORY B.  I AW SRM 53-41-12-300-010. REI W SRI 53-41-12-205-009 INSP THRESHOLD FROM TIME OF ADL/REPAIR EM TERVALS 10700 FC (FH NOT RELEVANT). INSPECTION METHOD HFEC (NTM #0027011. NSTALLED #1 DOORSTOP FITTING IAW AMM 52-13-400-002-A. INSPECT IA BODIMENT 24500 FC (FH NOT RELEVANT). SUBSEQUENT INSPECTION AT IN CHAPTER 51-10-08) AND ROTOTEST (AMM 53-41-00). REF VT MAE NRC L/H DOOR FR68. REPAIRED DOORSTOP FITTING #1 I/B LOWER HOLE REAME D TO FINAL SIZE .4218", FABRICATED AND INSTALLED FREEZE PLUG AND ADD EMP:U354480 CARRY APPROVED PER SRM 53-41-12-300-010. REPETITIVE INSPS TOMC-APPROVAL FROM SC1ELBYC COMMENT REQUIRED PER SRI 53-41-12-205-009. INITIAL INSP AT 24500FC FROM REPAIR EMBODIMENT.  SUBSEQUENT INSPS AT INTERVALS OF 10700FC. QC QC REVIEWED. FREEZE PLUG AND WASHER REINSTALLED #1 DOOR STOP FITTING IAW AMM PACE MOBILE NR#0027011 52-13-31-400-002-A. ACCOMPLISHED BY EMP#V934344 AT BFM ST AEROSP REPAIRED L/H DOOR FR68 #1 I/B STOP FITTING LOWER HOLE REAMED TO FINAL SIZE .4218 "IAW SRM 53-41-12-300-010; INSTALLED FABRICATED RECORDS UPDATE INIT: 24, 500 FC FROM REPAIR EMBODIMENT INIT (-4548) WILL ITO TO RIR (-4549) RIR: INTERVALS OF 10,700 FC....LN/U253409
